Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pregnancy confirmed with ultrasound. Progesterone injection given to stop bleeding. Scan shows nothing. Why?

hi doc its about my pregnancy... october 18 i went for pregnancy test and it was positive then nov 9 i went for ulthrascan and it was 6wks and 2days . after then i got light bleeding i was given progresteron injection and it stopped. then a week later i went for scan and it showed notting.. am so confused but people are saying i shld go back in 4week time that its there. what shld i do
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
It is possible that the bleeing that you had, however light it seemed, might have resulted in a miscarriage. It is not possible that the ultrasonographer who saw a 6 weeks + pregnancy a week back, should not be able to see anything on a subsequent scan.
If you were not explained anything, I suggest you go back to your doctor, who should explain everything and may do a few tests.
Hope that answers your query.
Best wishes.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor